Year: 2013 Volume: 37 Issue: 5

Table of Contents

Articles

Algorithm to solve certain ternary quartic Diophantine equations PDF
László SZALAY
Radical operations on the multiplicative lattice PDF
Esra Şengelen SEVİM
Polynomial root separation in terms of the Remak height PDF
Arturas DUBICKAS
Finite groups with some weakly s-supplementally embedded subgroups PDF
Tao ZHAO
Continuous invariant averagings PDF
Djavvat KHADJIEV, Abdullah ÇAVUŞ
NZI rings PDF
Long WANG, Junchao WEI, Libin LI
A characterization of Auslander category PDF
Juxiang SUN
Surgery in codimension 3 and the Browder--Livesay invariants PDF
Friedrich HEGENBARTH, Yuri V. MURANOV, Dusan REPOVS
Morphism classes producing (weak) Grothendieck topologies, (weak) Lawvere--Tierney topologies, and universal closure operations PDF
Seyed Naser HOSSEINI, Mehdi NODEHI
On the Minkowski measurability of self-similar fractals in Rd PDF
Ali DENİZ, Şahin KOÇAK, Yunus ÖZDEMİR, Andrei RATİU, Ersin ÜREYEN
Quasinormability and diametral dimension PDF
A. Tosun TERZİOĞLU
Complete cotorsion pairs in the category of complexes PDF
Zhanping WANG, Zhongkui LIU
Slant submersions from almost product Riemannian manifolds PDF
Yılmaz GÜNDÜZALP
Factorization of composite polynomials over finite fields PDF
Saeid MEHRABI
A class of 3-dimensional almost cosymplectic manifolds PDF
İrem Küpeli ERKEN, Cengizhan MURATHAN
Remarks on the paper ``On some new inequalities for convex functions\\" by M. Tunç PDF
Alfred WITKOWSKI


ISSN: 1303-6149